# SDR AWXA200301598

- Difficulty date: December 8, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65528941
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE CENTER LT FLOORBEAM T-CAP ANGLE WAS DISBONDED AT BS 540, LBL 22.  MAINTENANCE REMOVED CRACKED T-CAP ANGLE AT BS 540, LBL 22; FABRICATED A NEW REPLACEMENT T-CAP ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 16 PG 1, ITEM 9D.
